MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol), model ar40e, was removed and replaced from the patient's left eye during the same procedure due to capsule tear.A competitor lens was implanted as the replacement.Account provided that the outcome did not significantly interfere with the patient's daily life activities.No further information available.
 
Additional Manufacturer Narrative
Device evaluation: the original folding carton, patient stickers, implant id card, and patient id card were received, however, no complaint lens was received, and therefore no product evaluation could be performed on the lens.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12478551
Report Number2020664-2021-07385
Device Sequence Number14397890
Product Code HQL
UDI-Device Identifier05050474502154
UDI-Public(01)05050474502154(17)240810
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model NumberAR40E
Device Catalogue NumberAR40E00225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALD SHOOTER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR